# SDR 96UAL900418

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UA
- Make and model: Boeing 737322
- Aircraft serial: 23666
- Engine: Ge CFM56*
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 4030952906
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

SEVERAL UNCOMMANDED RUDDER MOVEMENTS, DESCENDED TO LOWER ALTITUDE.  *S/D*  YAW COUPLER WAS REPLACED.  SHOP FOUND YAW COUPLER RATE GYRO FAULTY, CHECKS OK.
